# SDR C2XA10RI029

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 20,283 hours, 10,777 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Gpu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2575 - EWR - FLIGHT CREW REPORT BANGING NOISE IN FLIGHT - SUSPECT GPU DOOR OPEN - CREW DECIDED TO PERFORM AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX CLOSED GPU DOOR PROPERLY.  NO DAMAGES FOUND IN THE AREA.  ACFT WAS APPROVED TO RETURN TO SERVICE.
